# SDR 2006FA0000010

- Difficulty date: December 13, 2005
- Submitted: January 6, 2006
- Operation: General aviation
- Aircraft: N686SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8097
- Engine: Lyc IO360A1A
- System (JASC): 2810 · Fuel Storage
- Part: Fitting
- Condition: Leaking
- Location: Reservoir
- Part time: 1,226 hours
- Component: Reservoir
- Component part number: 051600918
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING AN ANNUAL INSPECTION, FUEL STAINING WAS NOTED AT AND BELOW THE WELD TO THE INLET FITTING.  THE UNIT WAS REMOVED FROM AIRCRAFT AND INSPECTED.  A LEAK WAS LOCATED IN THE WELD.  (K)
